# SDR ASAA2023040642760

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 38,561 hours, 12,280 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 9101
- Condition: Faulty
- Location: Lh Ecs Bay
- Part time: 56,605 hours, 17,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THE FLIGHT DECK BECAME HOTTER THAN NORMAL. WE COULD NOT GET IT UNDER CONTROL VIA NORMAL MEANS. SO WE FOLLOWED THE QRH. ONCE THE TRIM AIR WAS TURNED OFF WE REGAINED CONTROL OF THE TEMPERATURE. WE LEFT THE TRIM AIR OFF FOR THE REST OF THE FLIGHT. GROUNDED - YES. REMOVED AND REPLACED TRIM AIR MODULATING VALVE FOR THE CONTROL CABIN DUE TO MULTIPLE HISTORY TEMP CONTROL CABIN WITH TRIM AIR REF B737-900 AMM 21-61-21.
